Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 4, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Apr 16, 2009, 9:57 PM CDT for Howard County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2009, 9:57 PM CDT (02:57 UTC)
- Expired
- Apr 17, 2009, 1:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Howard County, TX
The radar
The Midland/Odessa radar (KMAF), 85 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 10:36 PM CDT | FLASH FLOOD | 11 Nw Big Spring, TX | 4 FEET OF WATER OVER FM 2230, HIGHWAY IS WASHED OUT, DPS IS CLOSING ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 404 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 2611 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KMAF 170257 FFWMAF TXC227-170600- /O.NEW.KMAF.FF.W.0004.090417T0257Z-090417T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 957 PM CDT THU APR 16 2009 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN HOWARD COUNTY IN WEST TEXAS... * UNTIL 100 AM CDT * AT 955 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING FROM A THUNDERSTORM NEAR LUTHER...OR 14 MILES NORTH OF BIG SPRING...MOVING EAST AT 10 MPH. A FOOT OF WATER WAS REPORTED RUNNING OVER FM2230 AND NORTH CR 17. * THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING LOCATIONS... VINCENT... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO HIGHER GROUND. && LAT...LON 3249 10167 3250 10119 3231 10120 3233 10167 $$
1 follow-up statement
000 WGUS74 KMAF 170342 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1042 PM CDT THU APR 16 2009 TXC227-170600- /O.CON.KMAF.FF.W.0004.000000T0000Z-090417T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOWARD- 1042 PM CDT THU APR 16 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHERN HOWARD COUNTY... AT 1041 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FM2230 4 MILES SOUTH OF KNOTT IS WASHED OUT AND DPS IS CLOSING THE ROAD. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VINCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO HIGHER GROUND. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR WEST TEXAS. && LAT...LON 3249 10167 3250 10119 3231 10120 3233 10167 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 4:53 PM CDT, 5 hours 4 minutes earlier.
Area forecast discussion, Apr 16, 4:53 PM CDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
453 PM CDT THU APR 16 2009
.UPDATE...
&&
.DISCUSSION...
UPDATED ZONES FOR TORNADO WATCH HEADLINE. ALREADY HAVE A FEW SEVERE
STORMS EXPECT MORE THIS EVENING. FORECAST ALREADY FINE AS IT WAS
AND GRIDS LOOK GOOD.
&&
.PREV DISCUSSION... /ISSUED 227 PM CDT THU APR 16 2009/
DISCUSSION...
DRYLINE FROM NEAR FST...TO W OF MAF...AND NWD TO W OF LBB WITH
APPARENT BULGE INVOF NRN CWFA. DWPNTS IN THE M50S IN ERN CWFA AND
WITH 7H-5H LR/S 7-7.5 C/KM THE SB CAPES SHOULD BE AROUND 2000 J/KG.
KINEMATICS CERTAINLY SUFFICIENT TO SUPPORT ROTATING STORMS WITH
0-6KM BULK SHEAR AROUND 50KTS. SO INITIATION TEMPORAL AND SPATIALLY
IS THE QUESTION. EVEN THOUGH DRYLINE IS FARTHER E TODAY THAN WAS
THOUGHT YESTERDAY IT IS EXPECTED TO RETREAT OR LEAST HOLD WHERE IT
IS (SEE MAF VWP) THRU THIS AFTERNOON/EARLY EVENING AS 85H LOW LEVEL
JET DEVELOPS...CONVERGENCE. MEANWHILE NOSE OF 100KT 3H JET WILL MOVE
INTO PB AROUND 00Z INCREASING DEEPER LIFT. THUS EXPECT THAT
STORMS...SOME SEVERE WILL FORM ON/NEAR DRYLINE BY THIS EVENING.
THERE MAY BE A BRIEF WINDOW FOR ISOLD TORNADOES GENERALLY E OF A
GAIL TO GARDEN CITY LINE AS PROFILES BECOME STRONGLY BACKED IN LOW
LEVELS AND VEERED IN MID LEVELS E OF DRYLINE. LOCAL HEAVY RAIN IS
STILL A CONCERN AS GENERAL STEERING WINDS PARALLEL BOUNDARY SO
SOME TRAINING OF CELLS IS LIKELY. IF FRONT ARRIVES EARLIER PRECIP
WOULD BE JUST E OF MAF. WILL CONTINUE TO TAPER POPS OFF AFTER 06Z.
AS FAR AS WWD EXTENT WE WON/T BRING STORMS TOO FAR W...GENERALLY E
OF TX/NM STATE LINE AS COLD FRONT WILL BE PROGRESSING EWD AND
EVENTUALLY PUSH MSTR EWD. CURRENT FCST LOOKS PRETTY GOOD HOWEVER
WILL SHAVE SOME OF THE POPS OF THE SWRN EDGE AND PROBABLY INCREASE
POPS FROM MAF N-NE. DRY AIR WILL BE FARTHER E FRIDAY AND IT WILL
BE COOLER. MID/UPPER LEVEL LOW TAKES ITS TIME TO EXIT AND IS STILL
LOCATED INVOF NE NM LATE FRI. THERE WILL BE SOME POTENTIAL FOR
BREEZY CONDITIONS FRI...BUT WITH 20-25KTS IN THE 85H-7H LAYER IT
WON/T BE TOO WINDY. GDP MTNS FAVORED AS USUAL. MID/UPPER LOW
SLOWLY MOVES E INTO KS SAT AND PROBABLY A LITTLE MORE SUBSIDENCE
TO KEEP WINDS NEAR BREEZY. SHOULD BE WARMER SATURDAY WITH
DOWNSLOPE WINDS. NW MID LEVEL FLOW INTO SUNDAY BEHIND EXITING LOW
WHICH WILL FAVOR COLD FRONT TO DROP S DURING THE MORNING. NW MID
LEVEL FLOW INTO MONDAY AND JUST A LITTLE WARMING. LEE TROF/THERMAL
RIDGE DEVELOPS TUE-THUR SO TURNING NOTICEABLY WARMER. WILL HAVE TO
KEEP A WATCH ON LOW LEVEL MSTR AS THERE MAY HAVE ENUF TIME TO
RETURN BY THURSDAY FOR DRYLINE TO SHARPEN AND ISOLD STORMS TO
FORM. SEE NO REAL POTENTIAL FOR SIG WINDS IN THE EXTENDED.
FIRE WEATHER...
HAVE OPTED TO LEAVE RFW IN EFFECT FOR GDP MTNS/SE NM PLAINS AS
WINDS ARE JUST STARING TO PICK UP IN A FEW LOCATIONS ACROSS SE
NM. STILL RH/S WILL ONLY BE NEAR 15 PCT AND WILL BE FOR AREAS
BELOW 6KFT IN THE MTNS. OTHERWISE DRY LIGHTNING WILL BE POSSIBLE
IN AND NEAR PECOS CO WHERE SATELLITE INDICATE CU FIELD DEVELOPING
NEAR DRYLINE. AS FAR AS WATCH FOR FRIDAY HAVE OPTED TO DROP WATCH
FOR THE PLAINS AS WINDS WILL BE MARGINAL. IT WILL BE DRIER OVER A
LARGER AREA FRIDAY BUT OTHER THAN GDP MTNS WINDS ARE EXPECTED TO
REMAIN BELOW 20 MPH. CONSIDER UPPER TRANS PECOS..SE NM...DAVIS
MTNS..MARFA PLATEAU TO HAVE ELEVATED FIRE WX CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 51 74 43 77 / 60 10 0 0
CARLSBAD NM 43 68 38 76 / 10 0 0 0
DRYDEN TX 57 82 48 85 / 10 10 0 0
FORT STOCKTON TX 46 77 45 80 / 20 0 0 0
GUADALUPE PASS TX 38 68 40 74 / 10 0 0 0
HOBBS NM 41 72 40 75 / 10 0 0 0
MARFA TX 34 67 29 72 / 10 0 0 0
MIDLAND INTL AIRPORT TX 47 73 40 78 / 60 0 0 0
ODESSA TX 46 73 41 77 / 50 0 0 0
WINK TX 47 77 39 82 / 10 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 6 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST
PLAINS/BLM ROSWELL/LNZ.
FIRE WEATHER WATCH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES...
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.
TX...RED FLAG WARNING UNTIL 6 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS.
FIRE WEATHER WATCH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES...
GUADALUPE MOUNTAINS.
&&Hazardous weather outlook, Apr 16, 2:01 PM CDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 201 PM CDT THU APR 16 2009 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-171915- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 201 PM CDT THU APR 16 2009 /101 PM MDT THU APR 16 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON AND EVENING ALONG A DRYLINE FROM NEAR LAMESA...TO MIDLAND...TO FORT STOCKTON. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREAT. A RED FLAG WARNING IS IN EFFECT FOR THE GUADALUPE MOUNTAINS AND THE ADJACENT SOUTHEAST NEW MEXICO PLAINS AS DRY AND BREEZY CONDITIONS ARE STILL EXPECTED LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NEAR CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN BE POSSIBLE FRIDAY IN THE GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...UPPER TRANS PECOS AND DAVIS MOUNTAINS. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTER GROUPS ACROSS THE PERMIAN BASIN AND THE TRANS PECOS REGION SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS REGARDING SEVERE WEATHER POTENTIAL THURSDAY. SPOTTER ACTIVATION WILL BE POSSIBLE LATE THIS AFTERNOON INTO THE EVENING HOURS. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Apr 16, 8:07 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 807 PM CDT THU APR 16 2009 TXZ045-046-170130- GAINES-DAWSON- 807 PM CDT THU APR 16 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN GAINES AND NORTHWESTERN DAWSON COUNTIES. AN INTENSIFYING THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF WELCH AT 807 PM CDT...MOVING NORTHEAST AT 45 MPH. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR WEST TEXAS.
Special weather statement, Apr 16, 8:09 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 809 PM CDT THU APR 16 2009 TXZ052-170145- HOWARD- 809 PM CDT THU APR 16 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR WESTERN HOWARD COUNTY. A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 4 MILES SOUTHWEST OF KNOTT AT 809 PM CDT...MOVING NORTHEAST AT 30 MPH. PEA TO MARBLE SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE POSSIBLE. PEOPLE IN WESTERN HOWARD COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR WEST TEXAS.
Special weather statement, Apr 16, 8:15 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 815 PM CDT THU APR 16 2009 TXZ050-170145- ANDREWS- 815 PM CDT THU APR 16 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EASTERN ANDREWS COUNTY. AN INTENSIFYING THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF ANDREWS AT 814 PM CDT...MOVING NORTHEAST AT 30 MPH. THIS STORM WILL IMPACT HIGHWAY 385 SOUTH OF ANDREWS AND HIGHWAY 176 EAST OF ANDREWS. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN EASTERN ANDREWS COUNTY...INCLUDING THE CITY OF ANDREWS... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR WEST TEXAS.
Local storm report, Apr 16, 8:34 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
834 PM CDT THU APR 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL LENORAH 32.31N 101.88W
04/16/2009 E1.50 INCH MARTIN TX TRAINED SPOTTER
0815 PM HAIL LENORAH 32.31N 101.88W
04/16/2009 E1.00 INCH MARTIN TX TRAINED SPOTTER
&&
JGUDMESTSpecial weather statement, Apr 16, 8:44 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 844 PM CDT THU APR 16 2009 TXZ045-170215- GAINES- 844 PM CDT THU APR 16 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EASTERN GAINES COUNTY. AN INTENSIFYING THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF FAIRVIEW AT 843 PM CDT...MOVING NORTHEAST AT 40 MPH. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN EASTERN GAINES COUNTY...INCLUDING THE CITIES OF SEAGRAVES AND SEMINOLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR WEST TEXAS.
Local storm report, Apr 16, 9:13 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
913 PM CDT THU APR 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM HAIL W TARZAN 32.31N 101.98W
04/16/2009 E0.88 INCH MARTIN TX NWS EMPLOYEE
0850 PM HAIL 5 S ANDREWS 32.25N 102.55W
04/16/2009 E1.00 INCH ANDREWS TX TRAINED SPOTTER
0853 PM TORNADO NW BIG SPRING 32.25N 101.48W
04/16/2009 HOWARD TX TRAINED SPOTTER
&&
JGUDMESTThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:01 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector | 59 min |
| Apr 16, 7:48 PM CDT | Severe Thunderstorm Warning | MAF | Martin | 27 min |
| Apr 16, 8:13 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Martin | 62 min |
| Apr 16, 8:35 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 55 min |
| Apr 16, 8:46 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 44 min |
| Apr 16, 8:50 PM CDT | Tornado Warning | MAF | Howard, Martin | 40 min |
| Apr 16, 9:01 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Pecos | 44 min |
| Apr 16, 9:07 PM CDT | Tornado Warning | MAF | Martin | 23 min |
| Apr 16, 9:27 PM CDT | Tornado Warning | MAF | Martin | 63 min |
| Apr 16, 9:28 PM CDT | Tornado Warning | MAF | Borden, Howard | 32 min |
| Apr 16, 9:45 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 45 min |
| Apr 16, 9:52 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Midland, Upton | 53 min |
| Apr 16, 10:00 PM CDT | Tornado Warning | MAF | Borden, Scurry | 30 min |
| Apr 16, 10:15 PM CDT | Tornado Warning | MAF | Howard | 60 min |
| Apr 16, 10:26 PM CDT | Tornado Warning | MAF | Borden, Scurry | 34 min |
| Apr 16, 10:27 PM CDT | Areal Flood Advisory | MAF | Martin | 3 hr |
| Apr 16, 10:30 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Upton | 60 min |
| Apr 16, 10:35 PM CDT | Areal Flood Advisory | MAF | Howard | 3 hr |
| Apr 16, 10:48 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Reagan, Upton | 57 min |
| Apr 16, 10:52 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 38 min |
| Apr 16, 11:09 PM CDT | Tornado Warning | MAF | Mitchell | 66 min |
| Apr 16, 11:27 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 33 min |
| Apr 17, 12:07 AM CDT | Flash Flood Warning | MAF | Mitchell | 3 hr |
| Apr 17, 12:08 AM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 37 min |
| Apr 17, 12:15 AM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 60 min |
| Apr 17, 4:58 AM CDT | Red Flag Warning | MAF | Loving, Pecos, Ward, Winkler | 14 hr |
| Apr 17, 8:27 AM CDT | River Flood Warning | MAF | Crockett, Pecos, Terrell | 8 hr |
| Apr 17, 8:27 AM CDT | River Flood Warning | MAF | Crockett, Terrell | 8 hr |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.